MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR

CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR
Model Number GV974HD-BR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Nora revision: drive devilbiss healthcare was notified by a distributor of an incident involving a rollator, in which an attorney stated that the end user reportedly fell due to a "defective plastic piece that is to attach to the backrest." the end user reportedly hit his neck and back, for which he sought medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED
no. 1 been ting, been-tsuoh
chia-yi shiann
shi-koou shiang, chiayi
TW 
MDR Report Key15457065
Report Number2438477-2022-00073
Device Sequence Number12473111
Product Code ITJ
UDI-Device Identifier00822383582245
UDI-Public00822383582245
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2022
Report Date (Section F) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberGV974HD-BR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/26/2022
Device Age1 YR
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/20/2022